# SDR DALA1224366306

- Difficulty date: April 14, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 395 S7r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC SURFACE INSPECTION, FOUND CRACK APPROX 1/2 INCH AT RT FUSELAGE SKIN BS 395 STR-7R.  CRACK REPAIRED PER SRM 53-00-01 REPAIR 1, FIGURE 201.
